# SDR 2008UALA01951

- Difficulty date: April 4, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 33,902 hours, 12,827 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Condition: Illuminated
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DISCH AGENT 2 LIGHT ILLUMINATED ON CARGO SMOKE PANEL.  CAUSE, SCDU FAILURE, UNKNOWN CAUSE.  REPLACED SCDU, GROUND TESTS WERE NORMAL.
